I was told that tramadol is bad medicine . Causes you to have seizures after you quit taking it. I have a lot of pain from arthritis herniated disc gout in my ankles , pain in my hips, but I do not want to take this if it causes severe side effects .
Hi, i am guessing your question was cut short, were you saying that some days you don't take Tramadol? If this is the case, do you feel unwell on the days that you don't take it? If not, i really don't see a problem with you continuing to use this analgesic. You are on a low dose, i don't know how long you have been taking it? But i believe that if and when you decide to discontinue Tramadol you shouldn't have too much of a problem. So overall, if it is helping your pain, i don't see a problem with continuing with the Tramadol
SEDON; I do agree with Deilia But you can't listen to what everyone says about this medication it's very effective and the dose you're on unless you have a seizure disorder the chances of a seizure are very low. And even more so with the low dose, you are on. Most that did were taking very high doses every day and then just quit the medication which you should not do you need to taper down off of this over a period of time talk with your doctor if you still are worried Chuck1957
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been experiencing muscle spasms in my back and both legs since my auto accident, neck injury?
Posted 31 Mar 2010 • 2 answers
Posted 26 Aug 2010 • 1 answer
Posted 4 Jun 2011 • 5 answers
Posted 22 Nov 2014 • 4 answers
Posted 1 Mar 2015 • 3 answers